# SDR QXEA2021082700421

- Difficulty date: August 17, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 22,934 hours, 24,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BC50390106
- Condition: Discolored
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR FORWARD LEFT WING BULKHEAD EMERGENCY EXIT SIGN LENS IS DISCOLORED. REPLACED.
